Skip to content
Prevastatin and Acne
avatar
An_249679 posted:
I recently had to increase the amount of prevastatin I take and now suddenly have acne issues (mostly face). Has anyone experienced this before and if so, do you have any advice?

I am a diabetic, but other than the doctor increasing the dosage to reduce the amount of micro lipids (LDL), am fit and in good health.

Thanks to all or anyone who can help!
Reply
 
avatar
An_249726 responded:
you need to use now skin cleaning substances like Clear skin Max it is too much effective. It penetrates all the layers of the skin and you will get a good outcome.


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

I THINK I HAVE FOUND A CURE
PEOPLE READ MY RESPONSE CALLED "I HAVE FOUND A CURE" it is an actual description of how, not a link to some pay site it cured it for ... More
Was this Helpful?
1 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.